# SDR AALA20021475

- Difficulty date: October 19, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT CEILING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPAIR LEFT CEILING EMERGENCY EXIT LIGHTS WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
